# SDR AMTA200700079

- Difficulty date: February 13, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT AT CRUISE ALT FUMES SMELLED AT ROWS 1, 2 AND 3 ON LT SIDE.  APPEAR TO BE ELECTRICAL SMELL.  REMOVED AND REPLACED SEB AT ROW 2 ABC IAW MM.  OPERATIONAL CHECK NORMAL.  (K)
